# SDR CALA2024101100820

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 50,705 hours, 17,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMER EXIT LIGHT OUT REMOVED AND REPLACED BATTERY PACK M1675 REF WDM 33-51-12-6 AND AMM 33-51-06, OPS CHECK GOOD
